MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR SE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR SE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS220HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dyspnea (1816); Anxiety (2328)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges difficulty breathing and walking, and anxiety.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The patient alleges difficulty breathing and walking, and anxiety.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The product associated with this complaint was not returned to the manufacturer.This report is being sent to conclude that no further investigation is possible.No device has been returned.No further evaluation is possible at this time.Multiple attempts to have the device returned for evaluation and investigation were unsuccessful.In addition, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.

Brand Name
REMSTAR SE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22527801
Report Number2518422-2025-107825
Device Sequence Number8624956
Product Code BZD
UDI-Device Identifier00606959012493
UDI-Public(01)00606959012493
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS220HS
Device Catalogue NumberDS220HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown